# SDR JR2R20230506663

- Difficulty date: May 6, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 19,137 hours, 11,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 19,137 hours, 11,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB BETWEEN BEAMS 87 THRU 88 AND RBL 11 THRU RBL42 CORRODED
